# SDR SWAA2021072638507

- Difficulty date: December 7, 2020
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 60,441 hours, 35,783 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE AT LEVEL WS 278.50 LT WING / REPLACED ANGLE LOCATED ON TRAILING EDGE AT LEVEL WS 278.50 AT LT WING IAW B737-700 SRM 51-10-02-0G-0 ITEM 9; SRM 51-40-02 AND DWG 115A3712 SHEET 3. REV.- P/N USED 115A3757425
